# SDR UALA2010060801994

- Difficulty date: June 7, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 58,628 hours, 10,866 cycles
- Engine: Pwa PW4077
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLAT FSEU NR 2 HAS NO OUTPUT ON SYS ARINC 629 BUS (RT) STATUS MESSAGE FLAP-SLAT CONTROL NR 2.  CYCLED P210 CB'S, F21, K4, K5 AND K9 AND PERFORMED GROUND TEST "27 HIGH LIFT SYS PRIMARY SYS TEST-FSEU 2".  TEST PASSED.
